zbMATH — the first resource for mathematics

On the asymptotic distribution of the eigenvalues of random matrices. (English) Zbl 0246.60029

60F99 Limit theorems in probability theory
60B99 Probability theory on algebraic and topological structures
15A18 Eigenvalues, singular values, and eigenvectors
PDF BibTeX Cite
Full Text: DOI
[1] Porter, C.E, Statistical theories of spectra: fluctuations, (1965), Academic Press New York and London
[2] Wigner, E.P, Characteristic vectors of bordered matrices with infinite dimensions, Ann. math., 62, 548-564, (1955) · Zbl 0067.08403
[3] Wigner, E.P, On the distribution of the roots of certain symmetric matrices, Ann. math., 67, 325-327, (1958) · Zbl 0085.13203
[4] Grenander, U, Probabilities on algebraic structures, (1963), Almqvist & Wiksell Stockholm · Zbl 0139.33401
[5] Loève, M, Probability theory, (1963), Van Nostrand Princeton, New Jersey · Zbl 0108.14202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.